The Spectrum of Magnetoelastic Waves in Multilayer Structures

Тип публикации: статья из журнала

Год издания: 2005

Ключевые слова: Ferromagnetic materials, Magnetic materials, Magnetization, Multilayer structure (MS), Nonmagnetic layers, Electromagnetic waves

Аннотация: The theory of the spectrum of magnetoelastic (ME) waves in a multilayer structure (MS) consisting of an alternating sequence of two different ferromagnets magnetized perpendicularly to the surfaces of the layers is developed. The general form of the dispersion law for these waves is obtained, and different limiting cases are considered: a small difference between the magnetizations in the adjacent layers; a small value of the magnetization in one type of the layers; magnetic layers separated by nonmagnetic layers. It is shown that the ME coupling leads to the possibility of the dynamic transfer of spin excitations through the nonmagnetic layers.

Ссылки на полный текст

Издание

Журнал: PHYSICS OF METALS AND METALLOGRAPHY

Выпуск журнала: Vol. 100

Номера страниц: 66-68

ISSN журнала: 0031918X

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

  • Ignatchenko V.A. (Russian Acad Sci, LV Kirensky Phys Inst, Siberian Div, Krasnoyarsk 660036, Russia)
  • Laletin O.N. (Krasnoyarsk State Univ, Krasnoyarsk 660041, Russia)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.